It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-13-2012, 05:54 PM   #1
Newbie
(male)
 
Join Date: May 2012
Location: Aiken, SC, United States
Posts: 3
tbh8644 HB User
Long QT syndrome question

I have bipolar disorder and started taking the drug Geodon for it about 30 days ago. While researching the side effects I read a little too much and saw the fine print about Geodon rarely causing long qt syndrome. Now every time I have a chest sensation, palpitation, muscle twitch I freak out that it's long qt syndrome. I was wondering if someone could shed some light. I have a problem with googling and I have been going in circles trying to find more information about it. I figured I'd hear from someone who knows what they're talking about. I appreciate any and all feedback. Thanks!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Long QT Syndrome 1, 2, and 3 jalynn07 Heart Disorders 1 02-12-2012 09:39 AM
Long Qt Syndrom scared jumpinjellybean Heart Disorders 4 07-16-2011 04:07 PM
Likelihood of Long QT? sportsphan77 Heart Disorders 0 09-21-2010 12:44 PM
Possible Long Q syndrome jalynn07 Heart Disorders 0 09-20-2010 02:02 PM
Do i have long qt syndrome? lisbon Heart Disorders 5 08-06-2010 06:17 AM

Tags
bipolar i, geodon, long qt syndrome



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!